# SDR ASAA2018062520167

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,358 hours, 13,317 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ARM.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-31, TASK 801.  NO FAULTS IN CURRENT STATUS OR IN FLIGHT FAULTS.  ACCOMPLISHED AUTOTHROTTLE SYSTEM OPS TEST IAW AMM 22-31-00-710-801. OPS CHECKED NORMAL.
